# SDR QXEA2011060300377

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 10,267 hours, 11,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 - SEAT TRACK 9 HAS A SPOT OF CORROSION AROUND STA X695.  BLENDED CORROSION REF RD 8/4-53-884.  MEASURED AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT RAIL 9 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  MATCH DRILLED, ALODINED, PRIMED AND INSTALLED NEW NR 9 SEAT RAIL IAW SRM 51-40-07-02-01, 51-21-10-02-01, 51-25-10-02-01, 51-42-05-02-01 AND 51-40-15-02-01.
